HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Obsessive Compulsive Disorder (OCD) (http://www.healthboards.com/boards/obsessive-compulsive-disorder-ocd/)
-   -   Increase in Prozac=Worsening of symptoms? (http://www.healthboards.com/boards/obsessive-compulsive-disorder-ocd/929975-increase-prozac-worsening-symptoms.html)

USmiss 12-02-2012 05:55 AM

Increase in Prozac=Worsening of symptoms?
 
Hi everyone. I have been on 60 mg of Prozac for months now for OCD, GAD, and depression. Recently I saw my psychiatrist and we both agreed that even though I'm getting through the days, I'm still not doing as good as I should. He wanted me to increase it to the max dose of 80mg. I told him I was very scared because in the past when I increased it from 20 to 40 and then 40 to 60, I had about 4-5 weeks of intense, severe anxiety and emotional instability. I then suggested that maybe I can increase but only by 5mg, then add 10 more to equal 70mg. So he said that would be fine. So I increased to 65mg for about 2.5 weeks. After about a week or so, it seemed like my depression and irritability started kicking in. Of course, almost all of it centers around my relationship and I started having doubts again about my boyfriend and what I want. I have become very indecisive and unstable emotionally. I have been crying almost everyday the last week and a half. My boyfriend and I are on the rocks as I can't figure out if I still love him or want to see what else is out there. (We have went through this before where I doubt but then it goes away and everything gets better again). I've even had some suicidal thoughts, though that is not something I WANT to do or even plan to do. Just the thoughts themselves that I'm so tired of going through this that sometimes I want to give up. My question is, does anyone know if a small increase such as 5mg in Prozac can cause these symptoms? I stopped the 5mg about a week and a half ago. I am back on my 60mg. The only symptom I know FOR SURE that has to do with the medication increase is that when I increased Prozac in the past, for a few weeks, I would have songs on repeat in my head AS SOON AS I OPEN MY EYES IN THE MORNING. It's nothing dangerous or hurtful but just annoying. Like a line from a song will just repeat it self over and over and over and over. Then it would go away after getting acclimated to the increase in med. Well even though I only went up 5mg this time, I still experienced that to a degree. Anyways, any input would be welcomed and appreciated. Thank you!


All times are GMT -7. The time now is 11:31 AM.